# SDR SWAA2022021400261

- Difficulty date: May 25, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30591
- Aircraft time: 62,841 hours, 36,825 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stabilizer
- Condition: Delaminated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZ STAB TIP HAS AREA OF DELAMINATION ON UPPER SURFACE APPROX. 11' FROM T/E. / REPLACED RIGHT HORIZONTAL STAB TIP WITH SERVICABLE UNIT DUE TO EXCESSIVE DAMAGE IAW SRM 51-10-02-0G-0 PAR 9 AND AIPC 55-10-52-01K ITEM 40
